# SDR KBM2004F00168

- Difficulty date: July 22, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- Engine: Tmeca ARRIEL1D
- System (JASC): 7931 · Engine Oil Pressure
- Part: Gauge
- Part number: 704A47270101
- Part serial: 2308
- Condition: Reads Low
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL PRESSURE GAUGE READS LOW.  REPLACED CLUSTER GAUGE WITH REPAIRED UNIT.
